MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) ESOFLIP; ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE

COVIDIEN AG JUAREZ (MMJ) ESOFLIP; ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE
Model Number ES-330
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the catheter was on recall and will be returned.There was no patient involvement.Functional testing of the return device confirmed a manufacturing fault.The root cause of the observed condition was determined to be a result of a manufacturing activity.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6, h7, h9 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.No information re garding the specific customer issue that occurred with the device was available.Upon examination of the sample, it was found that there was saline failure.During evaluation, the saline was tested and the saline was out of specification causing the catheter to fail functional testing.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ESOFLIP
Common Device Name
ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20007813
Report Number9681384-2024-00100
Device Sequence Number19927171
Product Code PID
UDI-Device Identifier10884521809451
UDI-Public10884521809451
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberES-330
Device Catalogue NumberES-330
Device Lot Number23L0338JZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2038-2024
Patient Sequence Number1
Patient SexUnknown